Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Do OTC cold remedies make your head feel heavy, dizzy and gross?

I tried dayquil and some alka seltzer stuff. I'm really sorry I tried the alka seltzer. It's made me feel horrible for about seven hours. Never again. No sudafed, nothing works for me.

 
jeanclaudia

Asked by jeanclaudia at 8:43 PM on Feb. 12, 2013 in Health

Level 32 (56,918 Credits)
This question is closed.
Answers (4)
  • I hate the side effects of medicine. Hope you feel better soon!!!
    Ruthmom802

    Answer by Ruthmom802 at 1:42 PM on Feb. 13, 2013

  • All drugs have side effects. Even natural alternatives have side effects for some. I can't take anything without noticing a side effect. I believe that some people are just more in tune with their bodies... you notice every little thing happening that is different.

    If you have a cold, try rubbing some Vicks on the bottoms of your feet, or even just steaming yourself up in the bathroom. You could also try a Neti Pot. That seems to help me a lot.
    m-avi

    Answer by m-avi at 8:46 PM on Feb. 12, 2013

  • Thanks, I'll try it. I'm getting over the flu but now have horrible congestion and my nose is so clogged I can't breathe. Ugh...
    jeanclaudia

    Comment by jeanclaudia (original poster) at 9:04 PM on Feb. 12, 2013

  • Yes. I put off taking them as long as I can because I hate feeling like I'm stuck underwater, barely able to hold my head up.
    Ballad

    Answer by Ballad at 3:21 AM on Feb. 13, 2013

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN